# SDR UALA2012110706410

- Difficulty date: November 6, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 60,512 hours, 22,971 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Fitting
- Condition: Broken
- Location: O2 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC FITTING ON O2 BOTTLE IN AFT CABIN IS BROKEN.  REPLACED BOTTLE.
